MAUDE Adverse Event Report: MEDLINE-NAMIC MEDLINE; LHK CLEVELAND CLINIC HOSPITAL

MEDLINE-NAMIC MEDLINE; LHK CLEVELAND CLINIC HOSPITAL
Catalog Number 6012498502
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
"the customer reported that "blue 20ml syringes are not threading properly and air is entering into the manifold." no additional details are available related to the customer reported issue.
 
Additional Manufacturer Narrative
"the customer reported that "blue 20ml syringes are not threading properly and air is entering into the manifold." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.".

Brand Name
MEDLINE
Common Device Name
LHK CLEVELAND CLINIC HOSPITAL
Manufacturer (Section D)
MEDLINE-NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key24584458
Report Number3015910259-2026-00085
Device Sequence Number9233893
Product Code OEZ
UDI-Device Identifier10197344014231
UDI-Public10197344014231
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6012498502
Device Lot Number0000151319
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown